# SDR MASA200700175

- Difficulty date: March 31, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 5,883 hours, 4,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2601 CLT.  TWO CEILING EMERGENCY FLOOD LIGHTS INOP.  MX RELAMPED FLOOD LIGHTS.
